| Model Number |
SD980.014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Difficulty Chewing (4522)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in progress.
Event or Problem Description
It was reported that the maxillary plate broke post-operatively.The additional surgical intervention is needed to remove the plate.
Event or Problem Description